| Model Number |
ENF-VH |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the videoscope had loosening parts on the head.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over five (5) years since the subject device was manufactured.The device was returned to olympus for inspection, and the customer reportable malfunction was not confirmed.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the " parts fell off of the distal end" malfunction could not be identified.User may detect the suggested event by handling device in accordance with the following ifu: inspection of the endoscope.Olympus will continue to monitor field performance for this device.